MathSciNet Relay Station
MathSciNet bibliographic data
MR525443 (81c:34002) 34A10
Binding, Paul The differential equation $\dot x=f\circ x$. J. Differential Equations 31 (1979), no. 2, 183–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement